# SDR 06FDEA1202

- Difficulty date: March 23, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT RIGHT FUSELAGE FRAME FOUND WITH DENT AT STA 1701 LONGERON 12R.  DENT ON MAIN DECK COMPARTMENT RIGHT FUSELAGE FRAME AT STA 1701 LONGERON 12R REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  ACCOMPLISH AN INITIAL INSPECTION AT OR BEFORE REACHING 23,217 CYCLES AND ACCOMPLISH A REPETITIVE INSPECTION EACH 9,500 CYCLES AFTER REACHING THE INITIAL INSPECTION THRESHOLD AS PER FEDEX EA NR 1-5330-95807, TITLE: FUSELAGE FRAME TRACKING SRM FRAME REPAIR AT STATION Y=1701 AT LONGERON 12 RIGHT.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
